# SDR QXEA200602124

- Difficulty date: August 16, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - MULTIPLE CORROSION ON SEAT TRACKS NR 4 FROM STATION X112.00.  REPAIRED IAW RD 8-53-1339, RD 8-53-4473, DHC-8-200 SRM 51-40-00 AND SRM 51-40-11.
